RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 10, Pages 1804–1813 (Mi de3820)  

This article is cited in 17 scientific papers (total in 18 papers)

Ordinary Differential Equations

A criterion of uniform controllability and stabilization of a linear recurrent system

E. L. Tonkov

Udmurt State University, Izhevsk

Full text: PDF file (1193 kB)

Bibliographic databases:
UDC: 517.934
Received: 13.04.1979

Citation: E. L. Tonkov, “A criterion of uniform controllability and stabilization of a linear recurrent system”, Differ. Uravn., 15:10 (1979), 1804–1813

Citation in format AMSBIB
\Bibitem{Ton79}
\by E.~L.~Tonkov
\paper A criterion of uniform controllability and stabilization of a linear recurrent system
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 10
\pages 1804--1813
\mathnet{http://mi.mathnet.ru/de3820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=553628}
\zmath{https://zbmath.org/?q=an:0434.93011}


Linking options:
  • http://mi.mathnet.ru/eng/de3820
  • http://mi.mathnet.ru/eng/de/v15/i10/p1804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Makarov, S. N. Popova, “On the global controllability of central exponents of linear systems.”, Russian Math. (Iz. VUZ), 43:2 (1999), 56–63  mathnet  mathscinet  zmath
    2. S. N. Popova, “On the equivalence of local admissibility and complete controllability of linear systems”, Russian Math. (Iz. VUZ), 46:6 (2002), 48–51  mathnet  mathscinet  zmath
    3. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Zadachi upravleniya invariantami A. M. Lyapunova”, Izv. IMI UdGU, 2006, no. 3(37), 43–48  mathnet
    4. A. A. Kozlov, “O globalnom upravlenii pokazatelyami Lyapunova lineinykh sistem v nevyrozhdennom sluchae”, Izv. IMI UdGU, 2006, no. 3(37), 63–64  mathnet
    5. V. A. Zaitsev, “Upravlyaemost kvazidifferentsialnogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 90–100  mathnet
    6. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    7. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “Eksponentsialnaya stabiliziruemost nelineinykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 25–29  mathnet
    8. A. A. Shcheglova, “Stabilizability of the linear algebro-differential one-input control systems”, Autom. Remote Control, 71:9 (2010), 1770–1792  mathnet  crossref  mathscinet  zmath  isi
    9. A. A. Shcheglova, P. S. Petrenko, “The $R$-observability and $R$-controllability of linear algebraic-differential systems”, Russian Math. (Iz. VUZ), 56:3 (2012), 66–82  mathnet  crossref  mathscinet
    10. V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “O svoistve ravnomernoi polnoi upravlyaemosti lineinoi upravlyaemoi sistemy s diskretnym vremenem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 53–63  mathnet
    11. V. A. Zaitsev, “Kriterii ravnomernoi polnoi upravlyaemosti lineinoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 157–179  mathnet  elib
    12. V. A. Zaitsev, “Ravnomernaya polnaya upravlyaemost i globalnoe upravlenie asimptoticheskimi invariantami lineinoi sistemy v forme Khessenberga”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 318–337  mathnet  elib
    13. A. A. Kozlov, “O dostatochnom uslovii globalnoi skalyarizuemosti lineinykh upravlyaemykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 221–230  mathnet  crossref  mathscinet  elib
    14. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
    15. E. K. Makarov, S. N. Popova, “Ob opredelenii ravnomernoi polnoi upravlyaemosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 326–343  mathnet  crossref  elib
    16. A. A. Kozlov, A. D. Burak, “Ob upravlenii otdelnymi asimptoticheskimi invariantami dvumernykh lineinykh upravlyaemykh sistem s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 445–461  mathnet  crossref  elib
    17. A. A. Kozlov, “Kriterii ravnomernoi globalnoi dostizhimosti lineinykh sistem”, Izv. IMI UdGU, 52 (2018), 47–58  mathnet  crossref  elib
    18. E. K. Makarov, S. N. Popova, “Ob opredelenii ravnomernoi polnoi nablyudaemosti”, Tr. IMM UrO RAN, 25, no. 3, 2019, 129–140  mathnet  crossref  elib
  • Number of views:
    This page:97
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020